We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am just curious if anyone else has been experiencing faint spells and light headedness? My DH bought a BP monitor and my BP is very low (107/54) and resting HB has been in the 100's. Woke up this AM and it was 106. I am going to address this with my Dr tomorrow but I was wondering if anyone else has been experiencing this? Thanks ladies.
It can be common during pregnancy to have times of lightheadedness or a racing pulse. I would mention it to your Dr though. Like mentioned above I'd also try to get more fluid in because you might be dehydrated.
Yes! I spoke to my doctor about it last time b/c I've had several dizzy spells where I had to sit down b/c I was seeing black spots! And my heart would be racing like crazy at the same time.
After much discussion, we found the culprit: orange juice. It always happened about an hour after breakfast and after a large glass of of OJ. My blood sugar would spike like crazy and then dip rapidly leaving me feeling like I was going to pass out. My doctor's advice was to have a carb about an hour after eating something sugary.
It's seemed to work... but I also seem to get light-headed when I get hot while moving around outside or in the sun, etc.
Not sure if its the same type of reason for you... let us know what your Dr. says.
My bp is always low, around 90/60, and dizziness is very common with low bp.
Keeping hydrated does help, and just be careful getting up too quickly, or you will see spots for a sec. If it really bothers you, and it's ok with your doc, switch to sea salt - that will help as well.